# SDR CHQA200500056

- Difficulty date: March 15, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 1,038 hours, 741 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LAV SMOKE INDICATION APPEARED ON EICAS DURING CLIMBOUT.  A FAINT ELECTRICAL BURNING ODOR WAS NOTED IN THE COCKPIT.  RETURNED TO FIELD AND LANDED UNEVENTFULLY.  THE LAV SMOKE INDICATION WENT OUT ON SHORT FINAL.  THE AIRCRAFT WAS FERRIED TO CMH FOR MAINTENANCE.  MAINTENANCE PERFORMED ENGINE RUNS AND TROUBLESHOT THE LAV SMOKE IAW EMB 145 FIM 21-20-00-810-801-A AND ROLLS ROYCE FIM.  FOUND THE ENGINE NR 2 OIL TO BE OVERSERVICED.  DRAINED OIL TO SERVICEABLE LIMITS.  REMOVED CUSTOMER SERVICE MANIFOLD ON ENGINE NR 2 TO INSPECT FOR VISIBLE OIL.  NO DEFECTS NOTED.  PERFORMED ENGINE RUNS.  NO SMELL NOTED.
